CSpace  > 数学所

Browse/Search Results:  1-10 of 64 Help

Filters                    
Selected(0)Clear Items/Page:    Sort:
Some properties of stationary determinantal point processes on Z 期刊论文
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 2018, 卷号: 98, 期号: 3, 页码: 517-535
Authors:  Fan, Aihua;  Fan, Shilei;  Qiu, Yanqi
Favorite  |  View/Download:128/0  |  Submit date:2019/03/05
Foliated Schwarz symmetry for the nodal solution at the second minimax level 期刊论文
ANNALI DI MATEMATICA PURA ED APPLICATA, 2018, 卷号: 197, 期号: 6, 页码: 1875-1883
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:145/0  |  Submit date:2018/11/16
Second minimax level  Nodal solution  Foliated Schwarz symmetry  Maximum principle  
Large Time Behavior of Solutions to 3-D MHD System with Initial Data Near Equilibrium 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 230, 期号: 3, 页码: 1017-1102
Authors:  Deng, Wen;  Zhang, Ping
Favorite  |  View/Download:97/0  |  Submit date:2018/10/07
Quantum communication protocols by quantum walks with two coins 期刊论文
EPL, 2018, 卷号: 124, 期号: 6, 页码: 7
Authors:  Shang, Yun;  Wang, Yu;  Li, Meng;  Lu, Ruqian
Favorite  |  View/Download:150/0  |  Submit date:2019/03/05
Hyperbolic-parabolic deformations of rational maps 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 12, 页码: 2157-2220
Authors:  Cui, Guizhen;  Tan, Lei
Favorite  |  View/Download:110/0  |  Submit date:2019/01/11
rational map  geometrically finite  hyperbolic  parabolic  
Large Time Behavior of Solutions to 3-D MHD System with Initial Data Near Equilibrium 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 230, 期号: 3, 页码: 1017-1102
Authors:  Deng, Wen;  Zhang, Ping
Favorite  |  View/Download:115/0  |  Submit date:2018/10/07
INHOMOGENEOUS INCOMPRESSIBLE VISCOUS FLOWS WITH SLOWLY VARYING INITIAL DATA 期刊论文
JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU, 2018, 卷号: 17, 期号: 5, 页码: 1121-1172
Authors:  Chemin, Jean-Yves;  Zhang, Ping
Favorite  |  View/Download:148/0  |  Submit date:2018/11/16
inhomogeneous incompressible Navier-Stokes equations  slow variable  decay estimate  anisotropic Littlewood-Paley theory  
NEW BOUNDS OF MUTUALLY UNBIASED MAXIMALLY ENTANGLED BASES IN Cd circle times C-kd 期刊论文
QUANTUM INFORMATION & COMPUTATION, 2018, 卷号: 18, 期号: 13-14, 页码: 1152-1164
Authors:  Cheng, Xiaoya;  Shang, Yun
Favorite  |  View/Download:159/0  |  Submit date:2019/03/05
mutually unbiased bases  maximally entangled states  Pauli matrices  mutually orthogonal Latin squares  
The Deformation of Symplectic Critical Surfaces in a Kahler Surface-I 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2018, 期号: 20, 页码: 6290-6328
Authors:  Han, Xiaoli;  Li, Jiayu;  Sun, Jun
Favorite  |  View/Download:135/0  |  Submit date:2019/01/11
Two-qubit pure state tomography by five product orthonormal bases 期刊论文
CHINESE PHYSICS B, 2018, 卷号: 27, 期号: 10, 页码: 6
Authors:  Wang, Yu;  Shang, Yun
Favorite  |  View/Download:137/0  |  Submit date:2018/11/16